# SDR MASA2010100601083

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 18,340 hours, 12,583 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Printed Ckt Board
- Part number: E520004701A
- Part serial: E0287
- Condition: Defective
- Location: Aileron Sys
- Part time: 18,337 hours, 12,581 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIL/RUD TRIM MOVES UNCOMMANDED.	 MX REMOVED & REPLACED POWER SUPPLY & PCB CARD AT JB10 JUNCTION BOX.
